Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Topological transitivity of compact actions on $ {\bf C}\sp *$-algebras


Authors: Sa Ge Lee and Sun Young Jang
Journal: Proc. Amer. Math. Soc. 110 (1990), 741-744
MSC: Primary 46L55
MathSciNet review: 1027098
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give some conditions under which minimality is equivalent to the other notions in noncommutative ergodic theory and prove that in a compact $ {{\mathbf{C}}^*}$-dynamical system topological transitivity is invariant under exterior equivalence.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L55

Retrieve articles in all journals with MSC: 46L55


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1990-1027098-8
PII: S 0002-9939(1990)1027098-8
Article copyright: © Copyright 1990 American Mathematical Society